# SDR DJFA2006304

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N867CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258067
- Aircraft time: 13,121 hours, 10,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 0A0260272F
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT THE CO-PILOTS SEAT RAIL WAS FOUND CRACKED.  THE BASE AND LIFT MECHANISM ON THE SIDE PLATE OF THE CO-PILOTS SEAT ASSEMBLY WAS REPLACED IAW THE IPECO COMPONENT MM.  NO FURTHER DEFECTS WERE NOTED.
